# SDR AWXA200600961

- Difficulty date: May 23, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 20,524 hours, 7,686 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53337111008
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5910480 - DURING BC-4 CHECK, DISCOVERED LEVEL 2 GALVANIC CORROSION ON SEAT TRACK Y765 LT SIDE AT FR 42+20 INCH, FR 45+18 INCH, FR 46+16 INCH.  MAINTREMOVED AND REPLACED SEAT TRACK FROM FR 41 TO FR 47, Y765, IAW SRM A319 51-72-11.
